MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION; STENT, URETERAL

BOSTON SCIENTIFIC CORPORATION; STENT, URETERAL
Model Number M0061902420
Medical Device Problem Codes Calcified (1077); Obstruction of Flow (2423)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 06/18/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).According to the complainant, the suspect device has been disposed and is not available for return.If any further relevant information is received, a supplemental mdr will be filed.
 
Event or Problem Description
It was reported to boston scientific corporation that a previously implanted tria ureteral stent was used removed from a patient during ureteral stent removal procedure performed in the ureter on (b)(6) 2019.The exact implant date was not provided.According to the complainant, the stent was implanted for 10 weeks and was explanted on (b)(6) 2019, when the planned stent removal procedure was performed due to the periodic replacement, the stent was found to have black discoloration in the bladder side and kidney.It was noticed that the stent was calcified around the bladder side and was occluded, however the stent was able to drain.Reportedly, the physician had to cut the bladder side of the stent and used forceps to remove the stent from the patient.The procedure was completed with non bsc product.There were no patient complications reported as a result of this event.

Common Device Name
STENT, URETERAL
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
MDR Report Key8789854
Report Number3005099803-2019-03612
Device Sequence Number2666879
Product Code FAD
UDI-Device Identifier08714729937968
UDI-Public08714729937968
Combination Product (Y/N)N
Initial Reporter CountryJA
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2019
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 07/15/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/22/2022
Device Model NumberM0061902420
Device Catalogue Number190242
Device Lot Number0023233251
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/18/2019
Initial Report FDA Received Date07/15/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1